# SDR 04FDEA03167

- Difficulty date: November 19, 2004
- Submitted: November 19, 2004
- Operation: Air carrier
- Aircraft: N377FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47965
- Aircraft time: 82,189 hours, 30,715 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Roller
- Condition: Worn
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD FLAP UPPER LOAD ROLLER HAS CHROME WORN AWAY ON BEARING SURFACE OF ROLLER.  REMOVED AND REPLACED RIGHT HAND INBOARD FLAP INBOARD TRACK FORWARD UPPER LOAD ROLLER IAW FEDEX EA 8-5750-81513, WING - INBOARD ROLLER TORQUE REQUIREMENT - CLARIFICATION.  REFERENCE NON-ROUTINE N00589.
